Skip to Content

Join the 'Injection' group to help and get support from people like you.

Injection Questions

 Clear

We found 1363 questions associated with the 'Injection' topic.

What are the side effects of a deep joint cortisone injection?

Posted 25 Jan 2014 by infoseeker21 3 answers

got a injection to "relieve pain" and shoulder is doing worse than before and doctors don't want to do surgery.

Corisone shot injection side effects, how long do they last? 9 days now?

Posted 7 Sep 2011 by eice 23 answers

I received shot in my hip on 8/29 and have slept only 2 hrs, a nite since then. I cannot even work now, job is very physical. Am nervous, shaky,whole body twitches. Finally decided to take Dr. advice and take Xanax last nite ( only 1/2 pill) It did calm me down and help me rest, but now feel out of ...

Anyone tried Prolia for osteoporosis? If so, did you have any side effects from it?

Posted 18 Jul 2012 by sara12345 42 answers

I've had problems with Fosamax and can't take Boniva due to kidney failure. But the Prolia is a 6 month injection or infusion, so I'm concerned about side effects. Thanks for any input.

Anyone had botox injections for migraines and how long did it take to notice any benefit..?

Posted 18 Aug 2013 by S40R733 11 answers

I jus recently had them in june.. It was my first time and idk if it takes more than one treatment but I suffer more than 20 days a month with migraines and the neurologist is reluctant to try pain meds even tho I'm struggling to even sleep a full night without waking up vomiting...

KneeCortisone shot, is it common to have no pain then extreme pain for 16 hours & now hard to bend?

Posted 21 Aug 2012 by debbielucy 3 answers

I got a cortisone shot in my knee yesterday. I had no pain from the shot or around my knee for 2 hours. Then my leg from the just above the ankle to my thigh started to ache in extreme pain , I could hardly walk, I could not straighten my leg at the knee, and near the sight of the injection became ...

Does Humira Injection cause weight gain?

Posted 13 Jul 2013 by Griffins118 6 answers

I've seemed to be putting on unexplained weight. I've been on the injection for the last three months and I'm gaining weight now.

Injecting petogen for 2yrs, pregnancy, Bco vitamin tablets!?

Posted 12 Feb 2013 by conniezy 1 answer

I've been injecting petogen for two years n my last injection was on january the 3rd 2013 since then been havin drops of blood wen its tym for my periods , so towards the end of january had unprotected sex with my boyfriend, only last of last week I started taking Bco vitamin tablets which ...

EPIDURAL INJECTION FOR BACK PAIN QUESTION: Hi, I have had chronic lower back pain since an I had an?

Posted 7 Feb 2013 by CHigh2001 11 answers

... injury in '05. It was controlled with Mobic for years and then 4 years ago I had to start taking pain meds for it occasionally. Well in August of last year I fell twice and ended up with a bulging disc at L5-S1. My pain increased by a lot including severe sciatica of the left leg. After a ...

Are there withdrawl symptoms with the Vivitrol Injection?

Posted 25 Feb 2012 by hope_in_Indy 5 answers

I am currently 78 hours off of Subutex after almost 3 years on Suboxone after checking into a detox center for Opiod dependency, and last Monday I told my doctor that I wanted to get off of the Subutex. I had been taking 2 mg 2 x a day or sometimes 1x a day and did pretty well. Now I am afraid that ...

How long does it take to recover from b12 deficiency and it's symptoms?

Posted 14 Nov 2014 by Ptrivedi 1 answer

A month ago I found out that my b12 level was very low at just 109. I was experiencing extreme weakness. I had also lost 5 kgs weight in 2 months. My doctor prescribed me an injection course for a month. I took 5 injections daily then 5 on alternate days, then weekly injections. I will get the last ...

How long do Depo side effects last?

Posted 2 Apr 2011 by Sarabn123 14 answers

I've been to many doctors who find it hard to believe I am still suffering from extreme side effects from Depo Provera, the birth control injection. I got the shot mid December, and since then my life has been reduced to the confines of my own home. I used to exercise 6-7 days a week and lived ...

Synvisc-One - How long after getting the injection of Synvisc will the knee pain begin to subside?

Posted 8 Jun 2014 by Jackiebert 6 answers

I had the injection 4 days ago and the usual knee pain persists !

Can you take Ibuprofen and Toradol together?

Posted 30 Sep 2010 by kasey_lc 1 answer

The doctor is giving me an injection of toradol and 800 mg of ibuprofen, I have read these shouldnt be taken together should i be concerned or trust the doctor?

Vancomycin - Can you have a drink a night while taken vancomvcin?

Posted 30 Jul 2011 by slick86 1 answer

just started using injection, usp twice a day for 3 weeks

Page 1 2 3 ... Next

Ask a Question

Search this Group